# SDR DALA2024021502205

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 55,992 hours, 40,229 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Navigation
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9577 -MISC/DE- THE FLIGHT CREW REPORTED ELECTRICAL ISSUES, VIA FAILURE, FCP BLANKING, NAV DISPLAY BLANKING, FLIGHT DIRECTORS NOT WORKING, AND ALL ARE CAUSING UNRELIABLE PRIMARY NAVIGATION. THE QRH WAS COMPLIED WITH AND THE SITUATION STABILIZED ONCE THE EMERGENCY POWER SWITCH WAS SELECTED ON. AN EMERGENCY WAS DECLARED BY ATC. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE FCC-1 AND GCP HAD BOTH FAILED. THE FCC-1, GLARESHIELD CONTROL PANEL, DATA CONCENTRATOR UNIT, AND THE POWER CONVERSION DISTRIBUTION UNIT WERE ALL REPLACED. AIRCRAFT IS NOW OK FOR SERVICE. (LP #5730728)
